I am 34 years old having a son at 7 years old. Now three month pregnant. Since my last pregnancy (during the year 2007) led to missed abortion at 12th week of gestation, my doctor put me on progesterone therapy once in 15 days for past one month. Three weeks back, I am having enlargement of lymph nodes at cervical region. My doctor referred to a physician. He examined and asked for PPD test and ESR. The ESR was 42mm at 1 hour (previously when checked by the gynecologist during first month of my gestation it was 28 mm at 1 hour). The physician after seeing the ESR and PPD come to conclusion that I am affected with tuberculosis (I have no other symptoms of TB). The physician prescribed the medicine containing isoniazid, rifampin, ethambutol and pyrazinamide. Kindly advice me that whether these drugs will affect the fetus. Another doubt is Since I am on progesterone therapy, as the progesterone is an immunosuppressant, whether this may be the one of the reason for elevated ESR?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.